| Model Number |
8888135241 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after the temporary tube was implanted, trachoma was found in the tube body which means minor holes that were detectable to the naked eye, and a small amount of continuous blood was continuously leaking out.The catheter was not repaired.There was a leak on the catheter shaft but not in the junction of the bifurcate and catheter.There was no luer adapter issue.Other defects/damages on the product in addition to the reported issue.The remedial action taken was new catheter replacement and the treatment was continued and completed.There was 30 ml blood loss and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one mahurkar catheter with a leak.Blood could be seen leaking from the extension tubes of the device.It was reported that there is a hole, break, crack or leak on the catheter shaft.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.